# SDR SWAA2024082930677

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 55,141 hours, 33,152 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND IN REPAIR AREA OF STA 663 R/H VAPOR BARRIER WEB FROM RBL 40 TO RBL 50<[01] DAMAGE SOLVED ON FAULT TTG8Q00VGFQQ WITH EA M-21-157-00675;[02] VERIFIED STEP 1 AUDIT CW
